# SDR 2005FA0001203

- Difficulty date: July 5, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N610SM
- Make and model: Israel ASTRA SPX
- Aircraft serial: 101
- Engine: Garrtt TFE731*
- System (JASC): 2810 · Fuel Storage
- Part: Attach Bracket
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING INTO CABIN.  CUSTOMER SQKD FUEL SMELL INSIDE CABIN.  REMOVED INTERIOR AND FLOOR PANELS AND FOUND ATTACHMENT BRACKETS MOUNTED INTO WING TANK (INCLUDING COLLECTOR BOX) FASTENERS LEAKING BADLY.  DURING BOOST PUMP OPERATION, FUEL LEAK INCREASED TO COVER CENTER ISLE WITH FUEL.  RESEALED FASTENERS IN CABIN AND INNER TANK.  (K)
